# SDR UALA2013032701963

- Difficulty date: March 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 46,444 hours, 11,506 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200508917
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE LENS ON BACK OR LEFT AISLE EMERGENCY EXIT LIGHT AT BULKHEAD ROW 16 MISSING NIS PART.  REPLACED LIGHT ASSY.
